# SDR COMA0560812

- Difficulty date: January 15, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 7,602 hours, 6,586 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adc
- Part number: 8220372445
- Part serial: 718
- Condition: Malfunctioned
- Location: Avionics
- Part time: 28,415 hours, 26,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9761 - EFIS COMP MON WARNING.  REPLACED THE NR 2 ADC.
